# SDR UF6A961201

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PT2
- Condition: Failed
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBN - FLT 5764 - SMOKE IN LAVATORY LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  (M)
